Local finiteness, distinguishing numbers and Tucker's conjecture

Florian Lehner, Rögnvaldur G. Möller

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1-5
JournalThe electronic journal of combinatorics
Volume22
Issue number4
Publication statusPublished - 2015

Fields of Expertise

  • Sonstiges

Cite this

Local finiteness, distinguishing numbers and Tucker's conjecture. / Lehner, Florian; Möller, Rögnvaldur G.

In: The electronic journal of combinatorics, Vol. 22, No. 4, 2015, p. 1-5.

Research output: Contribution to journalArticleResearchpeer-review

@article{da1da3d4c7624d6b83249de437dfe258,
title = "Local finiteness, distinguishing numbers and Tucker's conjecture",
author = "Florian Lehner and M{\"o}ller, {R{\"o}gnvaldur G.}",
year = "2015",
language = "English",
volume = "22",
pages = "1--5",
journal = "The electronic journal of combinatorics",
issn = "1077-8926",
publisher = "Electronic Journal of Combinatorics",
number = "4",

}

TY - JOUR

T1 - Local finiteness, distinguishing numbers and Tucker's conjecture

AU - Lehner, Florian

AU - Möller, Rögnvaldur G.

PY - 2015

Y1 - 2015

M3 - Article

VL - 22

SP - 1

EP - 5

JO - The electronic journal of combinatorics

JF - The electronic journal of combinatorics

SN - 1077-8926

IS - 4

ER -